# SDR A6WA202301188432

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 43,833 hours, 42,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Skin
- Part number: 601R31133102
- Part serial: NSA
- Condition: Corroded
- Location: Fs 559+80 To Fs
- Part time: 43,833 hours, 42,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FLOOR SILL HAS AREAS OF CORROSION FROM FS 559+80 TO FS 621.0 *******AIRCRAFT REMOVED FROM SERVICE******** BLEND AND RESTORE FINISH
